# SDR DL76S070118

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Worn
- Location: Bs 785-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 785.9 TO STA 977, RBL 34, FLOORBEAM UPPER CHORD SCREW HOLES WORN BY CLIPNUTS.  BLENDED DAMAGE PER SRM 53-00-04, FIG 101.  TREATED AND PAINTED.  LOCATION AT STA 941 REPAIRED PER SRM 53-50-51, FIG 201, REPAIR 4.
